MathSciNet Relay Station
MathSciNet bibliographic data
MR2198808 53C24
Weiss, Hartmut Local rigidity of 3-dimensional cone-manifolds. J. Differential Geom. 71 (2005), no. 3, 437–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement